# SDR 08FDEA03552

- Difficulty date: August 22, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,901 hours, 11,323 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: F5257043020000
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR, LOWER SECTION, FRAME IS GOUGED.  REMOVED AND REPLACED THE BULK CARGO DOOR LOWER FRAME SECTION IAW SRM 51-72-10 AND SRM 51-40-21.
